advertisement

Depression

Question
Posted by: Luke | 2019/06/11

Q.

Taking Urbanol and Serdep

My Doctor prescribed me Serdep 2 months ago and started off with the lowest dosage of 25mg and at the time was taking Zopax 1mg ( slowly tapering off it ) then he introduced Urbanol to help me with the most unwanted side effects so been taking 3 urbanols, 1 in the morning the others in the afternoon and at night. Its been over 2 months now and still not feeling myself and sometimes my panic attacks are hectic and the more i visit my Physiciatrist the worse i feel as he seem to keep adding more drugs on the list for me. I need help and how to cope with this. Right now i am taking Serdep 50mg at 8:30pm and then 10mg Urbanol every miorning at 6:40am and then 11:00am.

Expert's Reply

A.

Depression expert
- 2019/06/12

Hi Luke,
Of course you still need to discuss this with your psychiatrist, who knows all the details of your case.  Serdep is the trade name of a popular antidepressant. Zopax is a trade name for a benzo sedative tranquilizer, Alprazolam, and Urbanol a similar member of that family, Clobazam, used for treating epilepsy and sometimes also anxiety.
Serdep and it's relatives can be helpful with anxiety and panic disorder.  Nowadays one is more careful about using the benzo tranquilizers, as it's become clear that when they're used beyond a couple of months, there's a significant risk of dependency developing.  The one situation in which they can sometimes be useful is in the early days of treatment with Serdep or its colleagues, before they have shown their full benefits ( they take a couple of weeks to do so ) one might use a benzo when a specific panic attack starts, as they have a quick effect ( like  gin and tonic does ), to help abort that particular panic attack.
The other way to help would be to see also a psychologist for CBT ( Cognitive-Behavior Therapy ) to help you use your own abilities ragher than chemicals, to recognize and avoid any triggers for panic, and to gain control of the growing anxiety and of the attack.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Luke | 2019/09/05

Thank you for taking your time to respond to my post - you are a life saver and truly appreciate your services and you taking your time to assist people like me.

Reply to Luke

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.